MathSciNet Relay Station
MathSciNet bibliographic data
MR133670 46.10
Singer, I. On a theorem of I. M. Gelʹfand. (Russian) Uspehi Mat. Nauk 17 1962 no. 1 (103), 169–176.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement